Time series test of nonlinear convergence and transitional dynamics

Tai, Terence Leung Chong and Hinich, Melvin J. and Khim, Venus Sen Liew and Lim , Kian Ping (2008) Time series test of nonlinear convergence and transitional dynamics. Economics Letters, 100 (3). pp. 337-339. ISSN 0165-1765

[img]
Preview
PDF
124Kb

Official URL: http://dx.doi.org/10.1016/j.econlet.2008.02.025

Abstract

This paper revisits the income convergence hypothesis by using the nonlinear unit root test of Kapetanios et al. [Kapetanios, G., Shin, Y. and A. Snell, 2003. Testing for a unit root in the nonlinear STAR framework. Journal of Econometrics 112, 359-379.]. Out of the 12 OECD income gaps in which nonlinearity has been detected, two cases of long-run converging and four cases of catching up are found. © 2008 Elsevier B.V. All rights reserved.

Item Type:Article
Uncontrolled Keywords:Catching up, Long-run convergence, Nonlinear unit root test, OECD
Subjects:H Social Sciences > HB Economic Theory
Divisions:SCHOOL > Labuan School of International Business and Finance
ID Code:2658
Deposited By:IR Admin
Deposited On:01 Apr 2011 16:59
Last Modified:17 Feb 2015 15:23

Repository Staff Only: item control page


Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository